# SDR 2008UALA06487

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 60,707 hours, 19,903 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT BS 610 IS DENTED BETWEEN STR 16L AND STR 17L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED AREA, FABRICATED REPAIR, AND INSTALLED.  REPAIR MADE IAW MM 53-30-92 PG 801.
